# SDR SWIA200617538

- Difficulty date: October 12, 2006
- Submitted: January 2, 2007
- Operation: Air carrier
- Aircraft: N464SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7827
- Aircraft time: 9,589 hours, 7,367 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Nut Clip
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 RBL 9 TWO CLIPS CRACKED CLIP, DISCOVERED DURING C-CHECK INSPECTION.  INSTALLED NEW CLIPS P/N 601R31113-58 PER CRJ200 51-42-06 2EA.
